Thursday, March 20, 2008

I just want to sleep

I dont want to do anything else, jist sleep.


I am mot im crisis, my podc is aware. SHE thinks ir;s Seroqul withdral.

24 comments:

jessi said...

Dear Susan, good to hear that you are not in crisis and that your pdoc is aware. I hope she is of good support for you.
If it's seroquel withdrawal you are facing let's hope it will pass soon.

Sending you love and hugs.

jessi

Not Very Anonymous Mom said...

did you get the results back from the biopsy? maybe you mentioned it but i didn't see it.

i don't know what is the correct kind of support in a situation like this where you are sleeping sooooo much and are so tired. i'm not familiar with seroquel withdrawal.

anyway, we're here. whenever you're ready. i hope you're feeling better soon.

jessi said...

I don't know if this is of use for you but I do know that to drink lots of water and eat mostly fruits for a few days, refraining from junk food, sugar, and caffeine and stuff like that, will help your system clean itself. So maybe that could help you get rid of the withdrawal effects sooner.
I think fresh air and getting some exercise, (taking walks) might help in this respect too.

If this lasts too long I'd get in touch with a doctor again...

love, be well,

jessi

Anonymous said...

Susan was admitted to the hospital with pneumonia a couple of days ago. Her fever is down and she's been rehydrated. The doc thinks she may have had it for a couple of weeks.

Her sister and I spoke at length last night. She cares deeply for Susan and is willing to do anything necessary to help her feel better.

Anonymous said...

Thanks for letting us know about her. I was worried.

Anonymous2

BipolarGirl said...

I've never had Seroquel withdrawal, but Cymbalta withdrawal has gotta be like getting off of crack, so I hear you. I know you'll feel better soon! Good luck!

jessi said...

Thank you very much anonymous for letting us know. Very sorry to hear Susan is in hospital.

I'll be thinking of her and sending prayers.

Love, jessi

Anonymous said...

I received an email from Susan's sister saying she's doing better. She's eating a little and sleeping a lot. The doctors think she will probably stay in the hospital several more days.

I gave her a call two days ago but she was too sleepy to talk. I may try again tonight.

barb michelen said...

Hello I just entered before I have to leave to the airport, it's been very nice to meet you, if you want here is the site I told you about where I type some stuff and make good money (I work from home): here it is

Anonymous said...

Susan is staying with her parents but is still very weak. It will take time for her to regain strength. Apparently she doesn't have enough energy to use the computer yet.

BPD in OKC said...

I've been on Seroquel for about 6 weeks now. I'm terrified of how bad it will be if I am taken off it. I've heard alot about it having bad withdrawals

Stephany said...
This comment has been removed by the author.
Celulite said...

Hello. This post is likeable, and your blog is very interesting, congratulations :-). I will add in my blogroll =). If possible gives a last there on my blog, it is about the Celulite, I hope you enjoy. The address is http://eliminando-a-celulite.blogspot.com. A hug.

Stephany said...
This comment has been removed by the author.
Not Very Anonymous Mom said...

i hope you're recovering and feeling better soon. my thoughts are with you.

Stephany said...
This comment has been removed by the author.
Anonymous said...

Sorry for not updating in a while. While recovering from pnsumonia at her parents' house Susan became ill again.

The condition was mysterious and I'm not sure they ever figured it out entirely. She was unable to walk or talk and was in a lot of pain. She was admitted to the hospital again and had physical therapy once she was able.

She's now back home with her parents and the last I heard from her sister she was doing much better.

I plan to call her soon and will let you know the latest.

Stephany said...
This comment has been removed by the author.
Stephany said...
This comment has been removed by the author.
justana said...

Susan,
Although I don't know you I hope you're fine!

Merelyme said...

i just read about someone else having a hard time with seroquel. i hope things get better for you soon.

Stephany said...
This comment has been removed by the author.
bernard n. shull said...
This comment has been removed by a blog administrator.
susan said...

Hi all,

The blog is live again. Thank you anon for your kind updates, and thank you all for caring about me.
I feel touched and humbled.

Sincerely,

Susan

Related Posts with Thumbnails